Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Jelly like discharge during bowel movement, abdominal cramps. Had blood discharge from anus. What could it be?

Around six months ago when going to the toilet there was a lot of blood coming from my anus that would turn the water completely red. i went to the doctor and he suspected that it was internal piles but suggested i get a blood test just to make sure but im afraid of needles so just didnt bother getting one - silly i know! now i ve noticed jelly like discharge when im wiping and sometimes it comes flying out when im trying to squeeze a bowel movement out and also severe cramps in my stomach when i need the toilet what do you think it could be?
Asked On : Fri, 20 Jul 2012
Answers:  2 Views:  955
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
It seems that along with internal piles you might have some chronic intestinal infection giving this problem.
Go for stool test to find out which type of infection.
After report go for treatment accordingly.
Consult surgeon to rule out piles and possibility of having Fistula in ano as you got jelly like discharge from anal canal.
Avoid fried and junk food.
Ok and bye.
Answered: Fri, 20 Jul 2012
I find this answer helpful
General & Family Physician Dr. Altaf Hussain's  Response
Hello. Welcome to hcm.
Your doctor might be right that it might be internal piles. Here blood vessels rupture when you put pressure to expell the stools during defecation. The stomach cramps are due to your intestines trying hard to expell stools. Also as your age is not specified,it can also be ulcerative colitis.
So i adivce you to immedietly for colonoscopy examination to look at your complete colon and make a diagnosis. Piles and colitis can be managed accordingly.
All the best
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor